Ask an expert
Question

26 Jan 2006

mirena and loss of libido
i'm getting it inserted tomorrow and am real nervous. Please can you advise whether it helps with loss of libido from being on the pill for 8 years?
Answer 434 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Mirena does contain hormones, so could affect your libido.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote